Mathematische Annalen

, Volume 275, Issue 4, pp 583–597 | Cite as

Characterisations of finitely determined equivariant map germs

  • Mark Roberts


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Arnol'd, V.I.: Wave front evolution and equivariant Morse lemma. Comm. Pure Appl. Math.29, 557–582 (1976)Google Scholar
  2. 2.
    Arnol'd, V.I.: Critical points of functions on manifolds with boundary. Russ. Math. Surv.33, 99–116 (1978)Google Scholar
  3. 3.
    Bierstone, E.: Generic equivariant maps. In: Real and complex singularities: Oslo 1976, ed. P. Holm, Alphen: Sijthoff and Noordhoff 1977Google Scholar
  4. 4.
    Bruce, J.W., du Plessis, A.A., Wall, C.T.C.: Determinacy and unipotency. PreprintGoogle Scholar
  5. 5.
    Damon, J.: The unfolding and determinacy theorems for subgroups ofA andK Proc. Pure Math.40, 233–254 (1983)Google Scholar
  6. 6.
    Gaffney, T.: Properties of finitely determined germs. Thesis, Brandeis Univ. 1975Google Scholar
  7. 7.
    Golubitsky, M., Schaeffer, D.: Imperfect bifurcation in the presence of symmetry. Commun. Math. Phys.67, 203–232 (1979)Google Scholar
  8. 8.
    Hochschild, G.: The structure of Lie groups. San Francisco, London, Amsterdam: Holden-Day 1965Google Scholar
  9. 9.
    Hochschild, G., Mostow, G.D.: Representations and representative functions of Lie groups. III. Ann. Math.70, 85–100 (1959)Google Scholar
  10. 10.
    Hümmel, A.: Bifurcations of periodic points. Thesis, Gröningen Univ. 1979Google Scholar
  11. 11.
    Izumiya, S.: Stability of G-unfoldings. Hokkaido Math. J.9, 31–45, (1980)Google Scholar
  12. 12.
    Izumiya, S.: Notes on stable equivariant map germs. Math. J. Okayama Univ.24, 167–178 (1982)Google Scholar
  13. 13.
    Mather, J.N.: Stability ofC mappings. I. The division theorem. Ann. Math.87, 89–104 (1968); II. Infinitesimal stability implies stability. Ann. Math.89, 259–291 (1969); III. Finitely determined map germs. Publ. Math. IHES35, 127–156 (1969); IV. Classification of stable germs byℝ-algebras, Publ. Math. IHES37, 223–248 (1970); V. Transversality Adv. Math.4, 301–335 (1970); VI. The nice dimensions. In: Lect. Notes Math. 192. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  14. 14.
    Poenaru, V.: SingularitésC en présence de symétrie. Lect. Notes Math.510. Berlin, Heidelberg, New York: Springer 1976Google Scholar
  15. 15.
    Roberts, R.M.: A note on coherent G-sheaves. Math. Ann.275, 573–582 (1986)Google Scholar
  16. 16.
    Roberts, R.M.: On the genericity of some properties of equivariant map germs. J. Lond. Math. Soc.32, 177–192 (1985)Google Scholar
  17. 17.
    Siersma, D.: Singularities of functions on boundaries, corners, etc. Quart. J. Math.32, 119–127 (1981)Google Scholar
  18. 18.
    Slodowy, P.: Einige Bemerkungen zur Entfaltung symmetrischer Funktionen. Math. Z.158, 157–170 (1978)Google Scholar
  19. 19.
    Snow, D.M.: Reductive group actions on Stein spaces. Math. Ann.259, 79–97 (1982)Google Scholar
  20. 20.
    Thom, R.: Stabilité structurelle et morphogénèse. New York: Benjamin 1972Google Scholar
  21. 21.
    Wall, C.T.C.: A second note on symmetry of singularities. Bull. London Math. Soc.12, 347–354 (1980)Google Scholar
  22. 22.
    Wall, C.T.C.: Finite determinacy of smooth map germs. Bull. Lond. Math. Soc.13, 481–539 (1981)Google Scholar
  23. 23.
    Wall, C.T.C.: Equivariant jets. Math. Ann.272, 41–65 (1985)Google Scholar
  24. 24.
    Wall, C.T.C.: Survey of recent results on singularities of equivariant maps. Preprint, University of Liverpool 1985Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Mark Roberts
    • 1
  1. 1.Mathematics InstituteUniversity of WarwickCoventryEngland

Personalised recommendations